# SDR UIEA2022092301041

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP TAIL CONE RH SIDE BTN BS 2664.19, WL302 FRAME FOUND CRACK( FRAME CRACK AREA REPAIRED AS PER SRM 53-80-07-2R-1 REPAIR 1 FIG 201 )
